# SDR DALA2016020300855

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rod End
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ROD END OF LT ELEVATOR CONTROL ROD,  LONG ROD FROM INBD END CRANK TO INBD PCU QUADRANT.  MECHANISMS VIA ACCESSES NR 335AB AND BB.  REMOVED LT ELEVATOR CONTROL ROD IAW AMM 27-31-15.  R & R 1 ROD END IAW SRM 51-40-02, CLEANED & ALODINED 1 ROD END IAW DPS 900-1, NR 7 & SRM 51-20-01.  NO CORROSION NOTED.  INSTALLED LT ELEVATOR CONTROL ROD IAW AMM 27-31-15.  OPS CHECK TO BE PERFORMED ON AMDS 2731-01031-03.
